MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Catalog Number 48558528
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/04/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a non biased pedicle screw stripped.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Results: it appears that the stg was followed based on the stryker rep's reply.Manufacturing files were reviewed and no anomalies were found.Conclusion: the probable root cause is not determined due to no parts received for examination.
 
Event or Problem Description
It was reported that a non biased pedicle screw stripped.

Brand Name
OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5532457
Report Number0009617544-2016-00136
Device Sequence Number368778
Product Code KWP
UDI-Device Identifier04546540596444
UDI-Public(01)04546540596444
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072568
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48558528
Device Lot Number116637
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2016
Supplement Report FDA Received Date06/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1